# SDR PCAA9900010

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Passenger Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHL FLT 3810 - AIRSTAIR DOOR WAS DIFFICULT TO OPEN WHEN DEPLANING PASSENGERS.  MAINTENANCE INSPECTED AND FOUND THE DOOR LIFT MECHANISM AT FAULT.  ADJUSTED IAW BOMBARDIER PROCEDURES CHAPTER 52.  AIRCRAFT RETURNED TO SERVICE.
